# SDR CALA2013080690179

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 51,315 hours, 20,179 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Condition: Missing
- Location: Mask Microphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O BOOM MICROPHONE RECEPTACLE MISSING.  SECURED F/O MICROPHONE JACK ASSY, CHECKED OK.
